Alert archive / Colorado / Special Weather Statements in 2022

Special Weather Statement, NWS Pueblo, CO

July 24, 2022Huerfano County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 24, 2022, 4:21 PM MDT for Huerfano County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2022, 4:21 PM MDT (22:21 UTC)
Expired
Jul 24, 2022, 4:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Hail
0.25 in
Wind
40

County Huerfano County, CO

The radar

The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.4 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
2528 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

616 
WWUS85 KPUB 242221
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Sun Jul 24 2022
 
COZ079-086-242245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
421 PM MDT Sun Jul 24 2022

...A strong thunderstorm producing very heavy rain will impact 
portions of southwestern Pueblo County through 445 PM MDT...

At 420 PM MDT, Doppler radar was tracking a strong thunderstorm 
producing very heavy rain near Greenhorn Mountain, or 16 miles 
southeast of Junkins Burn Scar, moving northeast at 5 mph across 
western parts of the Colorado City area.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3793 10495 3798 10498 3802 10490 3793 10484
TIME...MOT...LOC 2220Z 235DEG 4KT 3795 10492 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 24, 2:58 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 24, 2:58 PM MDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
258 PM MDT Sun Jul 24 2022

.SHORT TERM...(This evening through Monday)
Issued at 224 PM MDT Sun Jul 24 2022

Key Messages:

1) widespread showers and thunderstorms with heavy rain this
afternoon and evening with an elevated flash flood potential on
area burn scars and along/north of Highway 50.

2) a few storms may become strong to severe this afternoon across
the Plains.

Currently...thunderstorms have been rapidly developing early this
afternoon across the higher terrain of southern Colorado. Cooler,
but still warm temperatures continue across the Plains where upper
80s to lower 90s have prevailed so far. Surface winds remain
southeasterly, with a few gusts to near 25 mph noted in area obs.

Rest of today and tonight...the main concern for the rest of today
into this evening will be the widespread showers and
thunderstorms. Several factors coming into play which are a bit
concerning. First, southeasterly low level flow has kept moisture
pooled across the Plains. Surface dewpoints are ranging from the
mid 50s to lower 60s from the I-25 corridor, east to the Kansas
border. Surface flow will continue to keep this moisture in place,
with dewpoints remaining steady, or rising into the early evening.
PWAT values also remain high, with imagery suggesting value around
1.5 inches. Aloft, a robust upper shortwave embedded under the
upper high is currently moving out of western Colorado will eject
northeast into northern Colorado this evening. The combination of
all of these factors, along with modest instability and shear,
will combine to produce very efficient rainfall producing
thunderstorms. Given this, Flash Flood Watches have been issued
for all area burn scars, east into the Plains, mainly along and
north of Highway 50. Added Pueblo County with this package. The
latest high-res guidance blossoms convection over the Eastern
Mountains after 3 PM, and tracks it slowly eastward this evening.

The other concern as we head into this evening will be the
potential for a few strong to severe storms on the Plains. As
storms move eastward, they will encounter a more favorable
environment, with CAPE values near 1000 j/kg and increased 0-6 km
shear around 30 kts. Wind gusts in excess of 60 mph, along with
hail near 1 inch in diameter may accompany stronger storms.

As storms progress eastward, model guidance suggests the formation
of a mesoscale convective complex as it approaches Kansas. Wind,
heavy rainfall, and lightning will be the primary concerns,
especially for areas north of Highway 50. This active weather will
shift east into Kansas late tonight into Monday morning.

For El Paso County, southeasterly flow and moisture will likely
produce low stratus and patchy fog overnight into Monday morning.

Monday...not much change to the upper pattern, with the upper high
continuing to spin over New Mexico and westerly flow across
Colorado. Weaker embedded energy is forecast to progress across
the Mountains, sparking another round of afternoon showers and
thunderstorms. Flow looks to be weaker on the Plains helping to
limit low level upslope forcing. However, moisture will be in
place, and locally heavy rainfall will once again be possible.
Flash flooding on area burn scars, and areas that have seen recent
heavy rainfall, will be possible. Lightning and wind will also be
a concern. Once storms initiate over the Mountains, they are
forecast to spread eastward into the Plains. Modest CAPE and shear
may allow for one of two stronger storms on the Plains. Overall,
temperatures will remain cooler than those seen in recent days.
Highs will top out in the mid 80s to lower 90s across the Plains.
and mainly 70s over the San Luis Valley.  Mozley

.LONG TERM...(Monday night through Sunday)
Issued at 224 PM MDT Sun Jul 24 2022

Key Messages:

1. Cool and Wet; several days of below normal temps and above normal
precip. Flash flood threat will be higher than normal, especially
mtns.

Monday night into Friday...

A favorable pattern for cooler and wetter conditions will occur
during this period. Modest NW flow at mid levels will combine with
monsoon flow to bring cooler and wetter conditions to the region.
The NW flow will allow intrusions of modest surface high pressures
systems working southeastward from the Dakotas to intrude into the
region. This will enhance upslope flow during this period,
especially during the THU and FRI time frame. Additionally, with
trajectories from the north (vs southwest), temperatures during this
period will likely run a few to several degrees below normal for max
temps. Weak disturbances within the mid level NW flow will allow for
favorable upward motion, and this combined with plenty of moisture in
the mid and upper levels will allow for numerous showers and storms
in the mtns through the end of the week.

At this time, the most favorable days for excessive precip will be
the THU and FRI time frame when a potentially very favorable upslope
patterns evolves over the region. Flash flooding in the mtns (and
possibly the plains), will be higher than normal through the end of
the week.

From Saturday into early next week, the ridge at mid levels is once
again forecast to build over the region and this should dry things
out over the region, allowing for only scattered storms in the high
terrain and isolated storms on the plains, Temps will once again will
heat up to normal or slightly above normal values.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 224 PM MDT Sun Jul 24 2022

Showers and thunderstorms are expected at all three terminals
through this evening. Storms that pass over the terminals will
produce gusty outflow winds to near 40 kts, and reduced CIGS and
VIS. Storms will likely impact the terminals through 03z, with a
few lighter rain showers possible through midnight. Southeasterly
flow on the Plains will likely lead to low stratus and areas of
fog, especially for KCOS. Another round of showers and
thunderstorms will be possible Monday afternoon at all three
terminals. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ084>086-089-093-
095>098.

Flash Flood Watch until midnight MDT tonight for COZ062-072>075-
077>080-087.

&&

SHORT TERM...MOZLEY
LONG TERM...HODANISH
AVIATION...MOZLEY
Hazardous weather outlook, Jul 24, 11:26 AM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1126 AM MDT Sun Jul 24 2022

COZ058>089-093>099-251730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1126 AM MDT Sun Jul 24 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms will develop over
the mountains during the by 12 PM and spread into the southeast
plains during the late afternoon and evening hours. The main risk
with thunderstorms today will be torrential rainfall which will be
capable of producing localized flash flooding, especially for
burn scars.

As storms push off into the southeast plains after 2 PM, one or two
strong to severe thunderstorms will be possible.  Hail up to 1 inch
in diameter and wind gusts over 60 mph will be possible with the
embedded stronger storms.  Torrential rainfall will be possible
with storms as they merge into a cluster along and north of
highway 50 where flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Numerous showers and thunderstorms will be possible Monday with
thunderstorms developing by late morning across the mountains and
spreading into the southeast plains during the afternoon and
evening. The main risk with thunderstorms will be heavy rainfall
capable of producing flash flooding along with dangerous cloud to
ground lightning. A strong storm or two will be possible across
portions of the southern plains with hail to near 1 inch in
diameter and wind gusts up to 60 mph.

The unsettled pattern will continue through Saturday with
scattered to numerous showers and thunderstorms each day,
especially for the mountains. The risk for flash flooding will be
elevated each day, especially for the burn scars and urbanized
areas. An embedded strong storm or two will be possible at times.
The highest risk of flash flooding will occur on Thursday and
Friday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

88/88

In the hours before

Special weather statement, Jul 24, 1:34 PM MDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Sun Jul 24 2022

COZ078-079-242000-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
134 PM MDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of central Custer
County through 200 PM MDT...

At 133 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Junkins Burn Scar, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Custer
County, including the following locations... Silver Cliff and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3802 10529 3802 10540 3815 10543 3815 10529
TIME...MOT...LOC 1933Z 183DEG 10KT 3806 10535

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cohen
Special weather statement, Jul 24, 2:35 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT Sun Jul 24 2022

COZ072-073-076>079-242100-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
235 PM MDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of south central
Fremont and northwestern Custer Counties through 300 PM MDT...

At 235 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Texas Creek, or 14 miles southeast of Hayden Pass
Burn Scar, moving north at 35 mph. This storm is producing very
heavy rain.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Texas Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3798 10542 3825 10574 3853 10567 3831 10532
TIME...MOT...LOC 2035Z 190DEG 29KT 3820 10554

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 24, 3:03 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
303 PM MDT Sun Jul 24 2022

COZ072-076>079-083-242130-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
303 PM MDT Sun Jul 24 2022

...Strong thunderstorms will impact portions of south central
Fremont and north central Custer Counties through 330 PM MDT...

At 301 PM MDT, Doppler radar was tracking a couple of strong
thunderstorms near Texas Creek, or 10 miles east of Hayden Pass Burn
Scar, moving north at 25 mph.

HAZARD...Very heavy rain and winds in excess of 40 mph and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Texas Creek, Royal Gorge, Cotopaxi, Silver Cliff, Westcliffe and
Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3807 10538 3826 10571 3858 10566 3846 10526
TIME...MOT...LOC 2101Z 190DEG 22KT 3832 10558

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 24, 3:37 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
337 PM MDT Sun Jul 24 2022

COZ077>079-083-242200-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
337 PM MDT Sun Jul 24 2022

...A cluster of strong thunderstorms will impact portions of south
central Fremont and north central Custer Counties through 400 PM
MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Texas Creek, or 19 miles east of Hayden Pass Burn
Scar, moving north at 35 mph.

HAZARD...Heavy rain, winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Water in streams in this region will be running
         high.

Locations impacted include...
Royal Gorge and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3815 10532 3817 10558 3844 10557 3852 10524
TIME...MOT...LOC 2135Z 185DEG 31KT 3832 10541

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 24, 3:49 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Sun Jul 24 2022

COZ088-242215-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
349 PM MDT Sun Jul 24 2022

...Strong thunderstorms will impact portions of south central Las
Animas County through 415 PM MDT...

At 349 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Aguilar to near Hoehne.
Movement was northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3742 10462 3731 10411 3716 10421 3729 10466
TIME...MOT...LOC 2149Z 222DEG 12KT 3732 10458 3727 10430

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Cohen
Special weather statement, Jul 24, 4:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Sun Jul 24 2022

COZ079-086-242245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
421 PM MDT Sun Jul 24 2022

...A strong thunderstorm producing very heavy rain will impact
portions of southwestern Pueblo County through 445 PM MDT...

At 420 PM MDT, Doppler radar was tracking a strong thunderstorm
producing very heavy rain near Greenhorn Mountain, or 16 miles
southeast of Junkins Burn Scar, moving northeast at 5 mph across
western parts of the Colorado City area.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3793 10495 3798 10498 3802 10490 3793 10484
TIME...MOT...LOC 2220Z 235DEG 4KT 3795 10492

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:03 PM MDTSpecial Weather StatementPUBKiowa27 min
Jul 23, 6:32 PM MDTSpecial Weather StatementPUBBent28 min
Jul 23, 6:37 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers23 min
Jul 23, 6:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers33 min
Jul 23, 7:08 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers21 min
Jul 23, 7:13 PM MDTFlash Flood WarningPUBProwers3 hr
Jul 23, 8:01 PM MDTSpecial Weather StatementPUBBent29 min
Jul 23, 8:22 PM MDTSpecial Weather StatementPUBProwers23 min
Jul 24, 2:37 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more21 hr
Jul 24, 2:47 AM MDTFlood WatchPUBBent, Crowley, El Paso, Kiowa, Otero, Prowers and 1 more21 hr
Jul 24, 1:34 PM MDTSpecial Weather StatementPUBCuster26 min
Jul 24, 2:35 PM MDTSpecial Weather StatementPUBCuster25 min
Jul 24, 3:03 PM MDTSpecial Weather StatementPUBCuster, Fremont27 min
Jul 24, 3:37 PM MDTSpecial Weather StatementPUBFremont23 min
Jul 24, 3:49 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jul 24, 4:35 PM MDTSpecial Weather StatementPUBPueblo40 min
Jul 24, 4:47 PM MDTSevere Thunderstorm WarningPUBPueblo58 min
Jul 24, 4:48 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jul 24, 4:51 PM MDTSpecial Weather StatementPUBTeller24 min
Jul 24, 5:00 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller30 min
Jul 24, 5:05 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBPueblo55 min
Jul 24, 5:12 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
Jul 24, 5:20 PM MDTSpecial Weather StatementPUBOtero40 min
Jul 24, 5:36 PM MDTFlash Flood WarningPUBEl Paso84 min
Jul 24, 5:55 PM MDTSpecial Weather StatementPUBCrowley35 min

Nearby

Special Weather Statements in Colorado, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.